MURAL - Maynooth University Research Archive Library



    Ricci curvature decay on open manifolds


    Wraith, David (2003) Ricci curvature decay on open manifolds. Bulletin of the London Mathematical Society, 35 (1). pp. 72-78. ISSN 1469-2120

    [img]
    Preview
    Download (110kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    The behaviour of the Ricci curvature along rays in a complete open manifold is examined.

    Item Type: Article
    Keywords: Ricci curvature decay; open manifolds;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10076
    Identification Number: https://doi.org/10.1112/S0024609302001480
    Depositing User: Dr. David Wraith
    Date Deposited: 05 Oct 2018 15:57
    Journal or Publication Title: Bulletin of the London Mathematical Society
    Publisher: Oxford University Press,
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year